Flood, Scott
- When
- April 16, 2:00 PM CST to April 30, 6:00 AM CST
- Where
- Scott County, 3.4 mi WNW of Buffalo to 3.73 mi SW of Buffalo
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $250,000
- Reported by
- River/Stream Gage
- Coordinates
- 41.470, -90.790
Water from snow-melt in the upper Midwest moved south through the Mississippi River basin causing major flooding along the Mississippi River. The snowfall was well above normal for the 2010-11 winter in much of Minnesota and Wisconsin.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DVN wrote it up.
Water from snow-melt in the upper Midwest moved south through the Mississippi River basin causing major flooding along the Mississippi River.
The snowfall was well above normal for the 2010-11 winter in much of Minnesota and Wisconsin. Minneapolis, MN recorded 86.6 inches of snow, which is 30 inches above normal. Snowfall in eastern Iowa, northwest Illinois, and northeast Missouri totaled 35 to 65 inches, which was 10 to 20 inches above normal.
The snow-melt flood crest reached Dubuque on April 19 and was finally south of the Burlington area by April 25. The crest levels ranked 4th through 8th depending on the location, when compared to historical crests.
Dubuque lock and dam 11 surpassed its 20.5 foot major flood stage level around 625 am CDT 4/17.|It crested around 21.24 feet around 800 pm CDT 4/19.|It fell below the major flood stage level around 400 pm CDT 4/21.
Dubuque surpassed its 21.5 foot major flood stage level around 830 am CDT 4/13.|It crested around 22.82 feet around 815 pm CDT 4/19.|It fell below the major flood stage level around 546 pm CDT 4/22.
Bellevue surpassed its 20.0 foot major flood stage level around 640 am CDT 4/18.|It crested around 20.58 feet around 1000 am CDT 4/20.|It fell below the major flood stage level around 910 am CDT 4/22.
Fulton surpassed its 20.0 foot major flood stage level around 540 pm CDT 4/18.|It crested around 21.06 feet around 600 am CDT 4/21.|It fell below the major flood stage level around 300 pm CDT 4/24.
Camanche surpassed its 20.5 foot major flood stage level around 815 am CDT 4/18.|It crested around 21.93 feet around 1000 am CDT 4/21.|It fell below the major flood stage level around 730 pm CDT 4/25.
Le Claire surpassed its 13.5 foot major flood stage level around 441 am CDT 4/18.|It crested around 14.97 feet around 400 am CDT 4/22.|It fell below the major flood stage level around 834 pm CDT 4/26.
Rock Island surpassed its 18.0 foot major flood stage level around 320 pm CDT 4/16.|It crested around 20.71 feet around 1000 pm CDT 4/22.|It fell below the major flood stage level around 431 pm CDT 4/29.
Illinois City surpassed its 18.0 foot major flood stage level around 847 pm CDT 4/17.|It crested around 20.74 feet around 400 am CDT 4/23.|It fell below the major flood stage level around 1113 am CDT 4/30.
Muscatine surpassed its 20.0 foot major flood stage level around 845 pm CDT 4/18.|It crested around 21.87 feet around 100 pm CDT 4/23.|It fell below the major flood stage level around 1100 pm CDT 4/28.
New Boston surpassed its 18.5 foot major flood stage level around 224 am CDT 4/18.|It crested around 20.96 feet around 200 pm CDT 4/24.|It fell below the major flood stage level around 131 am CDT 5/02.
Keithsburg surpassed its 17.0 foot major flood stage level around 700 pm CDT 4/18.|It crested around 19.19 feet around 700 pm CDT 4/24.|It fell below the major flood stage level around 145 pm CDT 5/02.
Gladstone surpassed its 14.0 foot major flood stage level around 920 am CDT 4/19.|It crested around 16.06 1000 pm CDT 4/24.|It fell below the major flood stage level around 100 pm CDT 5/02.
Burlington surpassed its 18.0 foot major flood stage level around 1230 pm CDT 4/18.|It crested around 20.24 1145 pm CDT 4/24.|It fell below the major flood stage level around 900 am CDT 5/04.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Apr 16, 2:45 AM CST, 11 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 345 AM CDT SAT APR 16 2011 .SYNOPSIS... LATEST SFC ANALYSIS WAS INDICATING MAIN SFC LOW CONTINUING TO OCCLUDE JUST EAST OF PRINCETON IL...WITH HAND BACK OCCLUDED TROF ARCHING BACK INTO SOUTHEAST IA. VERY ROBUST PRESSURE FALLS WERE NOTED OVER THE U.P. OF MICHIGAN INTO LOWER MI. UPPER LEVEL MOISTURE FLOW PATTERN ON WATER VAPOR IMAGERY LOOP SUGGESTS THE CLOSED UPPER LOW CENTER WAS OVER THE SOUTHERN CWA. REGIONAL 88D LOOP WAS INDICATING BROAD SCALE DEF ZONE PRECIP SHIELD CONTINUING TO TAKE SHAPE TO THE WEST AND NORTHWEST OF THE LOW PRESSURE FEATURES...GENERALLY ACRS NORTHWEST MO...THE NORTHWEST 2/3S OF IA AND OVER MUCH OF MN. SFC OBS INDICATED SOME MIX OR SWITCH OVER TO ALL SNOW IN WESTERN IA...UP INTO MN. && .SHORT TERM...TODAY AND TONIGHT... TODAY...THE LOW PRESSURE SYSTEM CURRENTLY OVER THE LOCAL AREA WILL BECOME UNSTACKED AS THE UPPER LOW OPENS UP THIS MORNING...AND THE SFC LOW MIGRATES NORTHEASTWARD WITH SITES SET ON PRESSURE FALL MAX IN NORTHWEST LOWER MI BY EARLY AFTERNOON. WILL WALK HIGH POPS FROM WEST TO EAST ACRS THE CWA THIS MORNING AS THE LOW PRESSURE SYSTEM/S ASSOCIATED DEF ZONE PRECIP FOLLOWS ON THE WEST FLANK OF THE CYCLONE PROGRESSION. LOOKING AT WHAT IS GOING ON UPSTREAM AND FCST SOUNDINGS WRAPPING IN AND DEEPENING AN ELEVATED COLD WEDGE FROM H9-H8+ MB AS THE MORNING PROGRESSES...PRECIP TYPE BECOMES AN ISSUE. FCST VERTICAL THERMODYNAMIC PROFILES AND FCST SOUNDINGS SUGGEST A MIX OF RAIN AND SNOW POSSIBLY DEVELOPING IN AT LEAST THE NORTHWEST THIRD OF THE DVN CWA THOUGH 18Z AND WILL ADD THE MIX MENTION BACK INTO THE GRIDS IN THOSE AREAS. SOUNDINGS ALSO SUGGEST A PERIOD OF SLEET/IP POSSIBLE IN PORTIONS OF THE AREA IN DEEPENING COLD WEDGE ALOFT...BUT WILL LEAVE OUT MENTION FOR NOW TO KEEP WORDING SIMPLER. IF PRECIP CAN MANAGE TO SWITCH OVER TO ALL SNOW IN THE NORTHERN CWA FOR A PERIOD... THE ONLY ACCUMULATION WILL OCCUR ON ELEVATED AND GRASSY SFC/S AND VERY MINOR SLUSHY ACCUMULATIONS UNDER AN INCH AT THAT. THIS AFTERNOON AS PRECIP EXITS THE CWA TO THE EAST...THE MAIN WEATHER FEATURE WILL BE THE INCREASING NORTHWEST WINDS AS THE SFC LOW CONTINUES TO DEEPEN ACRS FAR NORTHWEST LOWER MI AND THE EASTERN TIP OF THE MI U.P. MIXING DEPTH AND MOMENTUM TRANSFER TO THE SFC ON BUFKIT PROFILES SUGGEST SUSTAINED 23-28 MPH AND GUSTS OF 35 TO 40 POSSIBLE THIS AFTERNOON. THUS VERY WINDY BUT UNDER ADVISORY LEVELS. THE DEEP MIXING WILL MAKE THE MOST OF A COOLING ATMOSPHERIC COLUMN AND BOOST TEMPS INTO THE UPPER 40S TO LOWER 50S IN MOST OF THE DVN FCST AREA OF CONCERN. LINGERING PRECIP IN THE EAST EARLY IN THE AFTERNOON MAY SWITCH OVER TO MORE OF A SCATTERED SHOWERY TYPE WITH THE POTENTIAL OF SOME ICE PELLET/IP MIX. TONIGHT...CLEARING AND A BRIEF BOUT OF WEAK RIDGING TONIGHT WILL LEAD TO EVENTUAL LIGHT WINDS BY SUNDAY MORNING. THIS WILL ALLOW FOR SEASONABLY COOL LOWS IN THE 30S CWA-WIDE...WITH THE POTENTIAL OF SOME 20S IN THE NORTHERN COLD AIR DRAINAGE LOCATIONS. SOME HIGH CLOUDS MAY STREAM IN ACRS THE SOUTHWEST AFTER MIDNIGHT AHEAD OF THE NEXT LOW TAKING SHAPE ACRS THE WESTERN PLAINS...LIMITING THE COOL POTENTIAL IN THOSE AREAS. ..12.. .LONG TERM...SUNDAY THROUGH FRIDAY... MODELS CONTINUE TO SHOW A WEAK S/W MOVING THROUGH THE REGION IN NEARLY ZONAL FLOW LATE SUNDAY INTO MONDAY MORNING. THIS FEATURE COMBINED WITH SOME FORCING IN THE EXIT REGION OF A 90-100KT 300MB JET STREAK OVER THE WESTERN GREAT LAKES SHOULD BE ENOUGH TO PRODUCE SOME LIGHT RAINSHOWERS SUNDAY AFTERNOON AND SUNDAY NIGHT. THE MID LEVEL INSTABILITY DOESN/T LOOK TOO IMPRESSIVE OVER THE CWFA SO REMOVED THE MENTION OF THUNDER FROM THE GRIDS. FOR MONDAY THROUGH FRIDAY AN ACTIVE WEATHER REGIME SETS UP OVER THE MIDWEST. MODELS ARE IN GOOD AGREEMENT WITH ANOTHER MID LEVEL TROF MOVING INTO THE WESTERN U.S. LATE MONDAY THEN INTO THE MISSISSIPPI VALLEY BY LATE TUESDAY. A WARM FRONT BECOMES ESTABLISHED OVER MO AHEAD OF THE S/W. AS THE MAIN TROF AXIS MOVES THROUGH THE PLAINS IT SENDS A SURFACE WAVE NORTHEAST ALONG THE WARM FRONT. THE WAVE IS PROGGED TO MOVE THROUGH THE MID MISSISSIPPI VALLEY TUESDAY AFTERNOON. WITH GOOD AGREEMENT AMONG THE GFS/ECMWF ON THE TIMING AND TRACK OF THE MID LEVEL TROF AND SURFACE WAVE...HAVE MAINTAINED LIKELY POPS OVER MUCH OF THE AREA MONDAY NIGHT THROUGH TUESDAY NIGHT. HAVE ALSO MENTIONED THUNDER OVER MUCH OF THE AREA DUE TO THE STRONG BAROCLINICITY AHEAD OF THE SURFACE LOW...ELEVATED INSTABILITY AND STRONG 850MB CONVERGENCE AHEAD OF THE SURFACE LOW. MODEL QPF PROGS SUGGEST A MODERATE TO POSSIBLY HEAVY RAINFALL EVENT WITH THIS SYSTEM WHICH LOOKS REASONABLE CONSIDERING THE FORCING AND AVAILABLE MOISTURE. THE GFS/ECMWF SHOW ANOTHER STORM SYSTEM MOVING THE THROUGH THE REGION BY LATE WEEK IN A SIMILAR FASHION TO THE EARLY WEEK SYSTEM. A MID LEVEL TROF IS PROGGED TO MOVE INTO THE WESTERN U.S. EARLY THURSDAY. A WARM FRONT LIFTS BACK NORTH THROUGH MO AHEAD OF THE APPROACHING S/W WITH A SURFACE LOW TRACKING NORTHEAST ALONG THE FRONT FRIDAY AND FRIDAY NIGHT. WITH THE GOOD MODEL AGREEMENT THIS FAR OUT HAVE INTRODUCED HIGH CHANCE POPS FOR THE END OF THE WEEK. THE SYNOPTIC PATTERN AND STRENGTH OF THE SYSTEM WOULD SUGGEST ANOTHER ROUND OF AT LEAST MODERATE RAINFALL. WITH THE STRONG BAROCLINICITY OVER THE REGION THROUGH THE WEEK TEMPERATURES WILL GENERALLY BE NEAR TO BELOW NORMAL ACROSS THE NORTHERN CWFA WITH NEAR TO ABOVE NORMAL TEMPERATURES EXPECTED IN THE SOUTH. ..DLF.. && .AVIATION... LARGE VARIATION IN THE FLIGHT CONDITIONS EARLY THIS MORNING WITH A LOW PRESSURE SYSTEM OVERHEAD. IFR CONDITIONS WITH LOWER CIGS AND VSBYS DUE TO FOG...LIGHT RAIN AND DRIZZLE IN THE WEST AND NORTH...AND VFR LEVEL CIGS CURRENTLY SOUTH OF THE LOW JUST SOUTH OF MLI AND AT BRL. EXPECT THE IFR CONDITIONS TO TAKE OVER ALL TERMINALS THROUGH MID MORNING AS THE LOW MOVES TO THE NORTHEAST. A CHANCE FOR A MIX OF SNOW AND SLEET WITH THE NEXT ROUND OF RAIN MOVING IN FROM THE WEST THROUGH 17Z...WITH THE CID AND DBQ TERMINALS MOST AT RISK OF SOME FROZEN PRECIP POTENTIAL. SFC VSBYS MAY BE REDUCED TO 2SM OR 1 1/2SM AT TIMES IN ANY MIX SCENARIO. PRECIP EXITS THIS AFTERNOON TO THE EAST...BUT BRISK NORTHWEST SFC WINDS TO INCREASE TO 20-25 KTS WITH GUSTS UP TO 36 KTS AFTER 17Z THROUGH 23Z. CLEARING SKIES AND DECREASING SFC WINDS TONIGHT. IF SFC WINDS CAN DECREASE ENOUGH AFTER 08Z SUNDAY MORNING...A LOW CHC FOR SOME GROUND FOG. ..12.. && .HYDROLOGY... MISSISSIPPI RIVER LEVELS WILL CONTINUE TO RISE AS A RESULT OF SNOW MELT AND RUNOFF FROM RECENT RAINFALL. MAJOR SEVERITY FLOODING IS FORECAST OVER THE NEXT WEEK FOR PORTIONS OF THE MISSISSIPPI RIVER FROM DUBUQUE DOWNSTREAM TO BURLINGTON. THE MISSISSIPPI RIVER IS FORECAST TO CREST BY THE MIDDLE OF NEXT WEEK FROM DUBUQUE DOWNSTREAM TO BELLEVUE...FROM MID TO LATE NEXT WEEK DOWNSTREAM OF BELLEVUE TO NEW BOSTON...AND DOWNSTREAM OF NEW BOSTON TOWARD GREGORY LANDING NEXT WEEKEND. THE LATEST RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST PRECIPITATION FOR THE NEXT 24 HOURS. THIS INCLUDES THE ONE HALF TO THREE QUARTERS OF AN INCH OF RAINFALL FROM THE SHOWER AND THUNDERSTORM ACTIVITY FRIDAY AND FRIDAY NIGHT. ANOTHER STORM SYSTEM IS FORECAST TO BRING ROUNDS OF PRECIPITATION TO THE AREA MONDAY AND TUESDAY. DEPENDING ON HOW MUCH PRECIPITATION THIS SYSTEM BRINGS AND WHERE THE HEAVIEST AMOUNTS FALL...THERE IS THE POTENTIAL FOR ADDITIONAL RISES ON THE MISSISSIPPI RIVER BEYOND WHAT IS CURRENTLY FORECAST. LOOKING TOWARD THE END OF NEXT WEEK THERE ARE INDICATIONS OF MORE SHOWERS AND THUNDERSTORMS AS ANOTHER STORM SYSTEM MOVES THROUGH THE REGION ..STOFLET/DLF.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 12/DLF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 448 AM CDT SAT APR 16 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-171000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 448 AM CDT SAT APR 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT STRONG NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED ACROSS THE AREA FROM LATE MORNING AND THROUGH THE AFTERNOON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. WIND SPEEDS WILL BE MONITORED FOR THE POSSIBILITY OF A WIND ADVISORY AS THE DAY PROGRESSES. THE MISSISSIPPI RIVER IS EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED OVER MUCH OF THE AREA LATE MONDAY NIGHT THROUGH TUESDAY NIGHT. AT THIS TIME IT APPEARS THAT THE THREAT FOR SEVERE STORMS IS LOW...BUT MODERATE TO LOCALLY HEAVY RAINFALL IS POSSIBLE...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 80. ANOTHER STORM SYSTEM WILL MOVE THROUGH THE REGION LATE NEXT WEEK. BRINGING MORE RAIN AND SOME THUNDERSTORMS TO THE REGION THURSDAY NIGHT AND FRIDAY. THE RAINFALL EXPECTED DURING THE UPCOMING WEEK MAY BE ENOUGH TO AGGRAVATE THE ALREADY SWOLLEN MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 12/DLF
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
911 AM CDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HEAVY RAIN 1 WNW MORRISON 41.81N 89.98W
04/16/2011 M1.00 INCH WHITESIDE IL TRAINED SPOTTER
TOTAL RAINFALL FOR EVENT
&&
TOPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
920 AM CDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM SNOW E SOLON 41.80N 91.49W
04/16/2011 M1.0 INCH JOHNSON IA TRAINED SPOTTER
&&
TOSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 952 AM CDT SAT APR 16 2011 IAZ042-053-054-065>068-078-ILZ015-024-161700- DUBUQUE-JONES-JACKSON-CEDAR-CLINTON-MUSCATINE-SCOTT-LOUISA- ROCK ISLAND-MERCER- INCLUDING THE CITIES OF...DUBUQUE...ANAMOSA...MAQUOKETA... TIPTON...CLINTON...MUSCATINE...BETTENDORF...DAVENPORT...WAPELLO... MOLINE...ROCK ISLAND...ALEDO 952 AM CDT SAT APR 16 2011 ...ACCUMULATING SNOW THIS MORNING... AT 945 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A BAND OF MODERATE SNOW ACROSS THE AREA. THE LEADING EDGE OF THE SNOW EXTENDS ROUGHLY FROM NEAR DUBUQUE...TO MAQUOKETA...TO WHEATLAND... AND ILLINOIS CITY. THIS ROUGHLY 30 MILE WIDE BAND WILL CONTINUE MOVING SOUTHEAST THROUGH ACROSS AREA THIS MORNING. THE SNOW WILL LIKELY PERSIST FOR ABOUT AN HOUR WITH VISIBILITIES BEING REDUCED TO AROUND ONE HALF MILE... AND ACCUMULATIONS RANGING FROM A DUSTING TO ONE HALF INCH ON GRASSY AND ELEVATED SURFACES.
SPECIAL WEATHER STATEMENT...CORRECTED TYPO NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1000 AM CDT SAT APR 16 2011 IAZ042-053-054-065>068-078-ILZ015-024-161700- DUBUQUE-JONES-JACKSON-CEDAR-CLINTON-MUSCATINE-SCOTT-LOUISA- ROCK ISLAND-MERCER- INCLUDING THE CITIES OF...DUBUQUE...ANAMOSA...MAQUOKETA... TIPTON...CLINTON...MUSCATINE...BETTENDORF...DAVENPORT...WAPELLO... MOLINE...ROCK ISLAND...ALEDO 1000 AM CDT SAT APR 16 2011 ...ACCUMULATING SNOW THIS MORNING... AT 945 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A BAND OF MODERATE SNOW ACROSS THE AREA. THE LEADING EDGE OF THE SNOW EXTENDS ROUGHLY FROM NEAR DUBUQUE...TO MAQUOKETA...TO WHEATLAND... AND ILLINOIS CITY. THIS ROUGHLY 30 MILE WIDE BAND WILL CONTINUE MOVING SOUTHEAST ACROSS AREA THIS MORNING. THE SNOW WILL LIKELY PERSIST FOR ABOUT AN HOUR WITH VISIBILITIES BEING REDUCED TO AROUND ONE HALF MILE... AND ACCUMULATIONS RANGING FROM A DUSTING TO ONE HALF INCH ON GRASSY AND ELEVATED SURFACES.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1046 AM CDT SAT APR 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM SNOW EDGEWOOD 42.64N 91.40W
04/16/2011 M2.0 INCH DELAWARE IA TRAINED SPOTTER
TOTAL SNOW ACCUM OVER THE HIGHER ELEVATED AREAS. SNOW HAS
STOPPED.
&&
TOThe national radar mosaic for the moment the first event began.
6 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2011Every state in 2011This day in weather historyWarnings in Iowa, April 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 288788, 288790, 288795, 288064, 288065, 288797.